# SDR A6WA2018071345928

- Difficulty date: July 7, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 35,658 hours, 34,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430353S
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP VANE I/B LEADING EDGE CHAFED.  REPLACED FLAP VANE I/B LE IAW SRM 51-42-13.
